# SDR DALA2025042403217

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 78,755 hours, 30,761 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Proximity Sensor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 L4 ESCAPE SLIDE GIRT BAR LIGHT INOP. CORRECTIVE ACTION: FOUND DAMAGED WIRE AT S10222 DOOR PROX SWITCH. REPAIRED WIRE AND TESTED SYSTEM. CHECKS GOOD. REMOVED AND REPLACED S10222 REF B757 AMM 25-66-11 AND B757 WDM 25-66-11. (7239369)
